# SDR NACA20030087

- Difficulty date: June 6, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-100
- Aircraft serial: 19428
- Aircraft time: 64,843 hours, 48,523 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812993
- Part serial: 0429AN
- Condition: Sticks
- Location: Cockpit
- Part time: 1,410 hours, 1,527 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION INBOARD FLAPS INDICATED MOVEMENT STOPPED AT 4 DEGREES.  REPLACED FLAP POSITION INDICATOR, CHECKED GOOD.
